# SDR SWAA2023090789352

- Difficulty date: August 14, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 52,212 hours, 27,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION BREAK PANEL IS CRACKED BS 540; LBL 1; WL 207<[01] UPDATED STEPS;[02] EDIT UPDATE TO STEP #1;[03] CERTIFY STEP #1;[04] UPDATED MEASUREMENT TABLE;[05] STEPS 1;4 COMPLETE;[06] STEP 4 COMPLETE;[07] REMOVED AND REPLACED PANEL BREAK AT BS BL0 TO LBL25; WL 207 DUE TO NO SRM DAMAGE LIMITS. REPLACED IAW SRM 51-10-02-0G-0 STEP 9; SRM 51-40-02-0G-0; DWG 143A5240;[08] VERIFIED CORRECTIVE ACTION #7
